# SDR IPXA2025013102276

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 27,310 hours, 16,707 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Test
- Location: Zone 800
- Component: Slide
- Component part number: 321490U
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED WARNING LIGHT IN MAIN ENTRY DOOR DOES NOT ILLUMINATE WHEN PUSH TO TEST BUTTON PRESSED. REMOVED AND REPLACED APS (70WN) WITH BENCH TESTED UNIT IAW AMM 52-73-18/0401. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. PANELS REMOVED FOR ACCESS REINSTALLED. WARNING LIGHT TESTS GOOD REF AMM 52-73-00/001. NO DMP TO REVERSE, PLACARD REMOVED IAW MEL 52-73-01-1. RETURN AIRCRAFT TO NORMAL CONFIGURATION.
